# SDR CALA2019062201013

- Difficulty date: June 19, 2019
- Submitted: June 22, 2019
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 61,875 hours, 22,054 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1102
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FRAME AT STA 727B BETWEEN STRINGER 8R TO9R CRACKED AT OVERH EAD BIN ATTACH BRAKET(MARKED) REF FLEET CYCLE NON-ROUTINE 967687 6. REPAIRED FRAME REF EA 5310-04716 REV I OP 2 STEP 9 FIG 3.
